Alert archive / Washington / Small Craft Advisories in 2011
Small Craft Advisory 656, NWS Seattle, WA
NWS Seattle, WA issued this small craft advisory at Feb 28, 2011, 1:59 AM PST. It took effect at Feb 28, 2011, 3:00 AM PST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 28, 2011, 1:59 AM PST (09:59 UTC)
- In effect from
- Feb 28, 2011, 3:00 AM PST
- Expired
- Feb 28, 2011, 3:09 PM PST
- In force
- 12 hr
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
274 WHUS76 KSEW 280959 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 159 AM PST MON FEB 28 2011 PZZ132-281800- /O.UPG.KSEW.SC.Y.0653.000000T0000Z-110228T2000Z/ /O.NEW.KSEW.GL.W.0021.110228T0959Z-110228T1100Z/ /O.NEW.KSEW.SC.Y.0656.110228T1100Z-110228T2000Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 159 AM PST MON FEB 28 2011 ...GALE WARNING IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON PST TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND 25 TO 35 KT...EASING TO 15 TO 25 KT AFTER 3 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-281800- /O.UPG.KSEW.SC.Y.0655.000000T0000Z-110228T2000Z/ /O.NEW.KSEW.GL.W.0021.110228T0959Z-110228T1100Z/ /O.EXB.KSEW.SC.Y.0653.110228T1100Z-110228T2000Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 159 AM PST MON FEB 28 2011 ...GALE WARNING IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT UNTIL NOON PST TODAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST EARLY THIS MORNING. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT UNTIL NOON PST TODAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * WIND 25 TO 35 KT...EASING TO 15 TO 25 KT AFTER 3 AM THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ110-281800- /O.CON.KSEW.RB.Y.0014.000000T0000Z-110301T0600Z/ GRAYS HARBOR BAR- 159 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING. * SEAS 11 TO 13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ130-150-153-156-170-173-176-281800- /O.CON.KSEW.SC.Y.0654.000000T0000Z-110301T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 159 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WEST WIND 20 TO 30 KT GRADUALLY EASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-135-281400- /O.CON.KSEW.SC.Y.0655.000000T0000Z-110228T1400Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- PUGET SOUND AND HOOD CANAL- 159 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. * SOUTHWEST WIND 20 TO 30 KT GRADUALLY EASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-281400- /O.CON.KSEW.SC.Y.0653.000000T0000Z-110228T1400Z/ ADMIRALTY INLET- 159 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST EARLY THIS MORNING. * WIND 15 TO 25 KT GRADUALLY EASING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
613 WHUS76 KSEW 281152 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 352 AM PST MON FEB 28 2011 PZZ130-150-153-156-170-173-176-282000- /O.EXT.KSEW.SC.Y.0654.000000T0000Z-110302T0200Z/ /O.NEW.KSEW.GL.A.0008.110302T0200Z-110303T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 352 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST TUESDAY... ...GALE WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST TUESDAY. * SOUTHWEST WIND 15 TO 30 KT WILL CONTINUE THROUGH TONIGHT. HAZARDOUS SEAS WILL CONTINUE THROUGH TUESDAY. * HIGH END GALES ARE LIKELY TO DEVELOP TUESDAY NIGHT AND CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-282000- /O.EXT.KSEW.RB.Y.0014.000000T0000Z-110302T0200Z/ GRAYS HARBOR BAR- 352 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 6 PM PST TUESDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 6 PM PST TUESDAY. * CDOMBINED SEAS 11 TO 13 FT WILL PRODUCE ROUGH BAR CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ132-282000- /O.EXT.KSEW.SC.Y.0656.000000T0000Z-110301T1400Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 352 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. * WIND SOUTHERLY 15 TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-135-282000- /O.EXT.KSEW.SC.Y.0655.000000T0000Z-110301T1400Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- PUGET SOUND AND HOOD CANAL- 352 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. * WIND SOUTHERLY 15 TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-282000- /O.EXT.KSEW.SC.Y.0653.000000T0000Z-110301T0200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 352 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM PST THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM PST THIS EVENING. * WIND WESTERLY 15 TO 30 KT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ134-282000- /O.EXT.KSEW.SC.Y.0653.000000T0000Z-110301T1400Z/ ADMIRALTY INLET- 352 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM PST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM PST TUESDAY. * WIND SOUTHERLY 15 TO 30 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
245 WHUS76 KSEW 281653 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 853 AM PST MON FEB 28 2011 PZZ134-281800- /O.CAN.KSEW.SC.Y.0653.000000T0000Z-110301T1400Z/ ADMIRALTY INLET- 853 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR ADMIRALTY INLET. $$ PZZ130-150-153-156-170-173-176-010100- /O.CON.KSEW.SC.Y.0654.000000T0000Z-110302T0200Z/ /O.CON.KSEW.GL.A.0008.110302T0200Z-110303T0200Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 853 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... ...GALE WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. A GALE WATCH REMAINS IN EFFECT FOR TUESDAY EVENING THROUGH WEDNESDAY AFTERNOON. * SOUTHWEST WIND 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. HAZARDOUS SEAS WILL CONTINUE THROUGH TUESDAY. * HIGH END GALES ARE LIKELY TO DEVELOP TUESDAY NIGHT AND CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-010100- /O.CON.KSEW.RB.Y.0014.000000T0000Z-110302T0200Z/ GRAYS HARBOR BAR- 853 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. * COMBINED SEAS 11 TO 13 FT WILL PRODUCE ROUGH BAR CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ132-010100- /O.CON.KSEW.SC.Y.0656.000000T0000Z-110301T1400Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 853 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. * WIND SOUTHWESTERLY 15 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ133-135-010100- /O.CON.KSEW.SC.Y.0655.000000T0000Z-110301T1400Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- PUGET SOUND AND HOOD CANAL- 853 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY. * WIND SOUTHERLY 15 TO 25 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ131-010100- /O.CON.KSEW.SC.Y.0653.000000T0000Z-110301T0200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 853 AM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * WIND WESTERLY 15 TO 25 KT TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/SEATTLE
731 WHUS76 KSEW 282309 MWWSEW URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 309 PM PST MON FEB 28 2011 PZZ132-010715- /O.CAN.KSEW.SC.Y.0656.000000T0000Z-110301T1400Z/ /O.EXB.KSEW.GL.A.0008.110302T1800Z-110303T0600Z/ EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- 309 PM PST MON FEB 28 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * GALE FORCE WINDS ARE LIKELY TO DEVELOP ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ133-010715- /O.CAN.KSEW.SC.Y.0655.000000T0000Z-110301T1400Z/ /O.EXB.KSEW.GL.A.0008.110302T1800Z-110303T0600Z/ NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS- 309 PM PST MON FEB 28 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. * GALE FORCE WINDS ARE LIKELY TO DEVELOP ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ131-010015- /O.CAN.KSEW.SC.Y.0653.000000T0000Z-110301T0200Z/ CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA- 309 PM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ130-150-153-156-170-173-176-010715- /O.CON.KSEW.SC.Y.0654.000000T0000Z-110302T0200Z/ /O.EXT.KSEW.GL.A.0008.110302T0200Z-110303T0600Z/ WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM- COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM- COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM- COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM- 309 PM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... ...GALE WATCH NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING... THE GALE WATCH IS NOW IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT | UNTIL 6 PM PST TUESDAY. * SOUTHWEST WIND 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. HAZARDOUS SEAS WILL CONTINUE THROUGH TUESDAY. * HIGH END GALES ARE LIKELY TO DEVELOP TUESDAY NIGHT AND CONTINUE WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ135-010715- /O.CON.KSEW.SC.Y.0655.000000T0000Z-110301T1400Z/ /O.EXB.KSEW.GL.A.0008.110302T1800Z-110303T0600Z/ PUGET SOUND AND HOOD CANAL- 309 PM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM PST TUESDAY... ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT 6 AM PST TUESDAY. * SOUTHWEST WIND 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT. * GALE FORCE WINDS ARE LIKELY TO DEVELOP ON WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ110-010715- /O.CON.KSEW.RB.Y.0014.000000T0000Z-110302T0200Z/ GRAYS HARBOR BAR- 309 PM PST MON FEB 28 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 6 PM PST TUESDAY. * COMBINED SEAS 11 TO 13 FT SUBSIDING TO 8 TO 10 FT ON TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES. && $$ PZZ134-010715- /O.EXB.KSEW.GL.A.0008.110302T1800Z-110303T0600Z/ ADMIRALTY INLET- 309 PM PST MON FEB 28 2011 ...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH WHICH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * GALE FORCE WINDS ARE LIKELY TO DEVELOP WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ WWW.WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 9:00 PM PST, 4 hours 59 minutes earlier.
Area forecast discussion, Feb 27, 9:00 PM PST, 4 hours 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
900 PM PST SUN FEB 27 2011
.SYNOPSIS...A COLD FRONT WILL BRING HEAVY MOUNTAIN SNOW TONIGHT AND
RAIN OVER THE LOWLANDS. A COOL UPPER TROUGH WILL LINGER OVER THE
AREA MONDAY AND TUESDAY WITH RAIN OR SNOW SHOWERS OVER THE LOWLANDS.
A STRONG LOW CENTER FORECAST TO MOVE NORTH OVER THE OFFSHORE WATERS
ON WEDNESDAY COULD BRING HIGH WIND TO THE COAST AND POSSIBLY THE
NORTH INTERIOR. COOL AND UNSETTLED WEATHER WILL RETURN THURSDAY.
&&
.SHORT TERM...STRONG MOIST SOUTHWEST FLOW ALOFT IS BRINGING COPIOUS
SNOW TO THE MOUNTAINS AS FORECAST. MT BAKER HAS HAD 11 NEW INCHES OF
SNOW SINCE THIS MORNING...STEVENS PASS 13 INCHES...AND ALPENTAL 8
INCHES. THE SNOW LEVEL IS PROBABLY BETWEEN 1000 AND 2000 FEET. THERE
HAS BEEN MODERATE RAIN WITH THIS SYSTEM AS WELL...ESPECIALLY IN THE
SOUTHWEST WHERE UPWARDS OF HALF AN INCH OF RAIN HAS ALREADY FALLEN.
THE WINTER STORM WARNING FOR THE CASCADES WILL REMAIN IN EFFECT.
THE NEXT QUESTION IS WHETHER ANY OF THE RAIN WILL TURN TO LOWLAND
SNOW. AN EARLIER RUN OF THE MM5 WAS DISTURBING WITH MANY INCHES OF
SNOW FORECAST ALL OVER THE PLACE. THIS SET THE BIOSPHERE AFIRE.
THE LATEST RUNS HAVE RETURNED TO THE IDEA OF ALL RAIN WITH PERHAPS
ONLY A LITTLE SNOW ON THE HIGHEST HILLS AND MOST OF THAT POST
FRONTALLY ON MONDAY RATHER THAN TONIGHT. THE SURFACE FLOW IS
STRONGLY ONSHORE AND SO FAR TEMPERATURES HAVE STAYED SAFELY AROUND
40 WITH DEW POINTS IN THE MID AND UPPER 30S. WILL BE COUNTING ON THE
STRONG SOUTHWEST WINDS THIS EVENING TO KEEP BRINGING MODERATE
PACIFIC AIR INLAND. SO SNOWFALL DOES NOT APPEAR TO BE A PROBLEM
TONIGHT.
THERE COULD BE SNOW SHOWERS OR MIXED RAIN AND SNOW SHOWERS MONDAY.
THIS IS WELL HANDLED BY THE FORECAST WHICH MENTIONS SNOW ON THE
HILLS IN THE MORNING AND MAYBE A FEW INCHES NEAR THE CASCADES.
ANOTHER SPOT THAT MAY SEE A LITTLE SNOW IS THE STRAIT OF JUAN DE
FUCA...ESPECIALLY HIGHER AREAS. THE SAME IS TRUE OF HIGHER TERRAIN
IN THE HOOD CANAL AREA AND THE KITSAP PENINSULA. ANY ADVISORIES CAN
PROBABLY WAIT UNTIL MORNING. BURKE
TUESDAY WILL HAVE FEWER SHOWERS BUT THE NEXT SYSTEM WILL SPREAD RAIN
OVER THE AREA TUESDAY NIGHT. THIS IS THE SYSTEM THAT COULD BRING
HIGH WIND TO THE COAST. IT WILL ALSO BRING WARMER AIR WITH HIGHS IN
THE MID AND UPPER 40S. BURKE
.LONG TERM...PREVIOUS DISCUSSION...COLD AIR WILL EVENTUALLY WRAP
AROUND WEDNESDAY'S STRONG LOW CENTER AND PUSH A COLD FRONT THROUGH
WRN WA ON WED NIGHT. POST-FRONTAL SHOWERS WOULD THEN CONTINUE ON THU
AND FRI. THE AIR MASS WOULD AGAIN BECOME MARGINALLY FAVORABLE FOR A
FEW LOWLAND HILLS GETTING SNOW MIXED IN WITH SHOWERS...MAINLY DURING
THE LATE NIGHT AND MORNING HOURS. AN UPPER TROUGH WOULD THEN SLOWLY
TRY TO SLIDE INTO THE PAC NW NEXT WEEKEND FOR A CONTINUATION OF
COOLER AND WETTER CONDITIONS THAN WOULD BE NORMAL FOR THE FIRST WEEK
OF MARCH. HANER
&&
.HYDROLOGY...PREVIOUS DISCUSSION...IN GENERAL FOR THE NEXT 10 DAYS
COOL AND UNSETTLED WEATHER IS EXPECTED. SNOW LEVELS WILL AVERAGE
BETWEEN 1000 AND 2000 FEET...WHICH IS UNFAVORABLE FOR FLOODING. A
BRIEF WARM-UP WITH A PERIOD OF HEAVIER RAIN IS EXPECTED WEDNESDAY...
BUT THIS WILL BE TOO BRIEF TO CAUSE ANYTHING MORE THAN MINOR RISES
ON AREA RIVERS. FLOODING IS NOT EXPECTED ON THE GREEN RIVER FOR THE
NEXT 10 DAYS. HANER
&&
.AVIATION...A COLD FRONT IS MOVING SLOWLY FROM NORTHWEST TO
SOUTHEAST ACROSS THE REGION THIS EVENING...WHILE STRONG SOUTHWEST
FLOW CONTINUES ALOFT ABOUT A DEEP UPPER LOW OVER HAIDA GWAII --
UNTIL RECENTLY KNOWN AS THE QUEEN CHARLOTTE ISLANDS. AT 8 PM THE
FRONT EXTENDED FROM THE NORTH CASCADES ACROSS THE SOUTH PUGET SOUND
REGION AND THE SOUTH WASHINGTON COAST INTO THE NORTHERN OREGON
OFFSHORE WATERS. IT WILL MOVE SOUTH AND EAST OF THE FORECAST AREA
MONDAY MORNING. THE AIR MASS WILL REMAIN MOIST AND WEAKLY UNSTABLE.
MVFR CEILINGS PREVAIL ACROSS THE FORECAST AREA WITH MULTIPLE BKN TO
OVC LAYERS BETWEEN 1500 AND 3000 FT. RAIN IS WIDESPREAD ACROSS THE
AREA...ESPECIALLY ALONG AND AHEAD OF THE FRONT. THERE WILL BE SLOW
MARGINAL IMPROVEMENT BEHIND -- THAT IS NORTH AND WEST OF THE FRONT
-- LATER TONIGHT AND MONDAY. IN GENERAL THOUGH MVFR CONDITIONS WILL
CONTINUE TO PREVAIL...ALONG WITH LOCAL IFR AND AREAS OF FAIRLY
SIGNIFICANT PRECIPITATION. THE SNOW LEVEL BEHIND THE FRONT WILL
LOWER TO 500 TO 1000 FT.
REGARDING THE WIND...WE CURRENTLY HAVE SOUTHWEST WIND AROUND 50 KT
AT 4000 FT...WITH SURFACE WINDS GUSTING ABOVE 25 KT OVER MUCH OF THE
FORECAST AREA. THE WINDS BOTH SURFACE AND ALOFT WILL GRADUALLY EASE
OVERNIGHT.
KSEA...SOUTH WIND 12-18 KT GUSTING 28 KT...EASING TO 10-14 KT
GUSTING 24 KT AFTER MIDNIGHT AND THEN SOUTHWEST 8-12 KT MONDAY. RAIN
SHOWERS COULD MIX WITH SNOW AT TIMES LATER TONIGHT AND MONDAY
MORNING AT KSEA...BUT NO ACCUMULATION IS EXPECTED. THE TEMPERATURE
SHOULD REMAIN ABOVE FREEZING WITH A LOW AROUND 36 DEGREES. MCDONNAL
&&
.MARINE...A COLD FRONT EXTENDING FROM THE NORTH CASCADES ACROSS
PUGET SOUND TO THE SOUTH COAST AND INTO THE NORTHERN OREGON OFFSHORE
WATERS THIS EVENING WILL CONTINUE MOVING SLOWLY SOUTHEAST TONIGHT
AND MONDAY MORNING. THE FRONT IS BRINGING SOLID SMALL CRAFT ADVISORY
WINDS TO ALL MARINE ZONES...AND WE HAD BRIEF GALES OVER PUGET SOUND
AND THE CENTRAL STRAIT OF JUAN DE FUCA EARLIER THIS EVENING. I WILL
ADD A GALE WARNING FOR THE NORTHERN INLAND WATERS THROUGH MIDNIGHT
WITH THE 9 PM FORECAST ISSUANCE. GRADIENTS WILL GRADUALLY EASE IN
THE WAKE OF THE FRONT LATER TONIGHT AND MONDAY.
SOUTHERLY FLOW ACROSS WESTERN WASHINGTON WILL TURN WEAKLY OFFSHORE
MONDAY NIGHT AND TUESDAY AS A 1000 MB LOW REMAINS WEST OF THE NORTH
END OF VANCOUVER ISLAND AND GRADUALLY WEAKENS. THIS WILL BE A PERIOD
OF SOMEWHAT WEAKER WINDS ACROSS MUCH OF THE FORECAST AREA.
A VIGOROUS FRONTAL SYSTEM WILL AFFECT WESTERN WASHINGTON
WEDNESDAY...BUT THE MODELS STILL DISAGREE SOMEWHAT ON DETAILS
REGARDING THIS SYSTEM. THE BEST GUESS AT THIS TIME IS THAT A 987 MB
LOW WILL MOVE INTO THE WATERS WELL OFFSHORE NORTHERN CALIFORNIA LATE
TUESDAY...THEN TRACK NORTHEAST ACROSS THE WASHINGTON OFFSHORE WATERS
WEDNESDAY AS IT DEEPENS TO AROUND 976 MB. GALES LOOK INCREASINGLY
LIKELY OVER MOST OR ALL OF THE MARINE FORECAST ZONES...AND HIGH END
GALES ARE A GOOD BET OVER THE WATERS MOST EXPOSED TO SOUTHEASTERLIES.
IN ADDITION...HAZARDOUS SEAS EXPECTED WITH LATEST GUIDANCE SHOWING
SW SWELLS 17-20 FT.
ANOTHER VIGOROUS PACIFIC FRONTAL SYSTEM MAY IMPACT THE REGION AROUND
FRIDAY. MCDONNAL
&&
.AVALANCHE...PREVIOUS DISCUSSION...A VERY STRONG FRONTAL SYSTEM
SHOULD GRADUALLY SHIFT OVER THE REGION FROM THE NORTHWEST LATER
SUNDAY THROUGH SUNDAY NIGHT. THIS SYSTEM IS EXPECTED TO CAUSE VERY
STRONG CREST LEVEL WINDS AND HEAVY SNOWFALL INTENSITIES LATER SUNDAY
ALONG WITH A MINOR WARMING TREND THROUGH SUNDAY EVENING. THE CURRENT
SNOWPACK STRUCTURE IS VERY WEAK DUE TO THE RECENT SIGNIFICANT
ACCUMULATIONS OF LOW DENSITY SNOW OVERLYING BURIED HOAR FROST OR
FACETED SNOW. NUMEROUS TRIGGERED AVALANCHE INCIDENTS AND CLOSE CALLS
HAVE OCCURRED ALREADY OVER THE PAST SEVERAL DAYS.
GIVEN THE CURRENT WEAK SNOWPACK STRUCTURE... AND THE ANTICIPATED
WEATHER... AN AVALANCHE WARNING IS NOW IN EFFECT FOR ALL THE
WASHINGTON CASCADES, THE OLYMPICS AND THE MT HOOD AREA. HIGH TO
EXTREME AVALANCHE DANGER IS EXPECTED BY LATER SUNDAY THROUGH SUNDAY
NIGHT. WE ARE RECOMMENDING THAT ALL AVALANCHE TERRAIN BE AVOIDED ON
SUNDAY. PLEASE VISIT WWW.NWAC.US FOR DETAILS. KRAMER
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WINTER STORM WARNING CASCADES.
AVALANCHE WARNING CASCADES AND OLYMPICS.
WINTER WEATHER ADVISORY OLYMPICS.
PZ...GALE WARNING UNTIL MIDNIGHT COASTAL WATERS...WEST ENTRANCE
STRAIT OF JUAN DE FUCA...CENTRAL STRAIT...NORTHERN INLAND
WATERS...PUGET SOUND AND HOOD CANAL.
.SMALL CRAFT ADVISORY ALL REMAINING WATERS.
.SMALL CRAFT ADVISORY GRAYS HARBOR BAR FOR ROUGH BAR CONDITIONS.
WWW.WEATHER.GOV/SEATTLEThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 6:23 PM PST | Small Craft Advisory | SEW | 33 hr | |
| Feb 28, 1:59 AM PST | Gale Warning | SEW | 61 min | |
| Feb 28, 3:35 AM PST | High Wind Watch | SEW | 35 hr | |
| Feb 28, 3:52 AM PST | Gale Watch | SEW | 47 hr | |
| Feb 28, 3:30 PM PST | Winter Weather Advisory | SEW | 36 hr |
Nearby
Small Craft Advisories in Washington, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.